MathSciNet Relay Station
MathSciNet bibliographic data
MR1441274 34K10 (34K15 34K25 35R10)
Wu, Jianhong; Zou, Xingfu Asymptotic and periodic boundary value problems of mixed FDEs and wave solutions of lattice differential equations. J. Differential Equations 135 (1997), no. 2, 315–357.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement